A generalization of an inequality on binomial coefficients, related with coloring of the edges of hypergraph, solved by E.L. Johnson, D. Newman, K. Winston is analyzed and solved. The result is also of interest in its probabilistic interpretations, f.i. for questions of type "Is the probability of less then h successes greater than the probability of h successes ?".

A generalization of an inequality on binomial coefficients / L. Vannucci. - In: RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI. - ISSN 1127-1035. - STAMPA. - Anno 2 fascicolo 2:(1979), pp. 113-126.

A generalization of an inequality on binomial coefficients

VANNUCCI, LUIGI
1979

Abstract

A generalization of an inequality on binomial coefficients, related with coloring of the edges of hypergraph, solved by E.L. Johnson, D. Newman, K. Winston is analyzed and solved. The result is also of interest in its probabilistic interpretations, f.i. for questions of type "Is the probability of less then h successes greater than the probability of h successes ?".
Anno 2 fascicolo 2
113
126
L. Vannucci
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/357455
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact